# SDR QXEA200801832

- Difficulty date: November 25, 2007
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - CORROSION ON INBOARD FLANGE OF THE AIRSTAIRS TRACK AT STATION X670 - X695.  REMOVED INBOARD FLANGE AND INSTALLED NEW INBOARD FLANGE IAW SRM.
